# SDR DALA2018091105546

- Difficulty date: September 8, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N829DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31941
- Aircraft time: 13,501 hours, 5,069 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS OXYGEN (PRESS TO TEST/RESET) PIECE DISCONNECTED. REPLACED CAPTAINS O2 MASK AND STOWAGE BOX PER AMM 35-12.
